Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Warm feeling on right side of head. Taking medicine for hypertension

Dear Doctor, Since teh past two weeks i get this warm feeling on the right side of my head. It lasts a few seconds and then it is gone. I have had no accidents, etc etc. However i have been on medication for the past 15 years for hypertension , which has been under control with medication. i have however been under quite a bit of stress the past month and have not checked my blood pressure
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello vijay, go for your routine blood pressure check up may this is due to high blood pressure, you can add anti stress madicine with your regular blood pressure medicine for few days.
Answered: Sat, 29 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor